MathSciNet Relay Station
MathSciNet bibliographic data
MR981567 (90a:60106) 60H10 (58G32)
Ben Arous, Gérard Flots et séries de Taylor stochastiques. (French) [Flows and stochastic Taylor series] Probab. Theory Related Fields 81 (1989), no. 1, 29–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement